About 4 days ago my parents took a trip to go to Europe and I ended up staying home alone because of how I wanted to stay in school because of exams. Well recently I have been feeling lightheaded, dizzy, and my head has been throbbing and at times have my ears ring with each throb. I can't even think right anymore. I have not been taking any of my medication (Zoloft 150(1 1/2) a day) and birth control (one everyday). Also I have been staying up a little later to get my homework done (for some reason I had a lot this week) however I have only been staying up about a hour or two later than usual. Besides that everything seems to be normal. This has never happened to me and my diet and exercise have been the same.
Could someone tell me why I feel like this?
Answer on Can you tell me what is wrong with me?
You can't just stop taking zoloft.... You'll have to slowly decrease your doseage you'll have those feelings of withdrawals... talk to a doctor asap and get back on your meds